# SDR YENA202005010328

- Difficulty date: May 1, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 2710
- Aircraft time: 56,412 hours, 20,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 786378
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 170, FLL-BOS. EPSU BATTERIES IN LOCATIONS 11WL, 12WL, 13WL FAILED SYSTEM TEST; R & R EPSU BATTERIES IN FIN LOCATION 11WL, 12WL, 13WL. OPS CHK OK. REF AMM 33-51-38.  R & R EPSU BATTERIES IN FIN LOCATION 11WL, 12WL, 13WL. OPS CHK OK. REF AMM 33-51-38.
